Copyright 2020 - Site designed and maintained by: Ariel Díaz De Armas
PhD Student - Teaching Assistant
Office: 2.1.D18 (Edificio Sabatini)
Phone: +34 91 624 94 70
- Javier Pérez, María C. Quintana, Linearizations of rational matrices from general representations, submitted. Available as arXiv:2003.02934v1.
- Froilán M. Dopico, Silvia Marcaida, María C. Quintana, Paul Van Dooren, Local Linearizations of Rational Matrices with Application to Rational Approximations of Nonlinear Eigenvalue Problems, submitted. Available as arXiv:1907.10972v1.
- Froilán M. Dopico, María C. Quintana, Paul Van Dooren, Linear system matrices of rational transfer functions, submitted. Available as arXiv:1903.05016v1.
- Froilán M. Dopico, Silvia Marcaida, María C. Quintana, Strong linearizations of rational matrices with polynomial part expressed in an orthogonal basis, Linear Algebra and its Applications, 570 (2019), pp. 1-45. (arXiv:1806.10544v1).
2018/2019 - Cálculo I (Problemas), Grado en Ingeniería en Tecnologías Industriales.
We have 158 guests and no members online